# SDR UALA2012121907300

- Difficulty date: December 17, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,781 hours, 13,618 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Guard
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISOLATION VALVE SWITCH COVER MISSING.   REPLACED SWITCH GUARD.
